On Some Homomorphic Extensions of Duo Binary Systems

V. D. Madan

Abstract


This paper explores the following problem: Let \(A=(A,+,\cdot)\) and \(E=(E,+,\cdot)\) be duo binary systems. Let \(S=(S,+,\cdot)\) be a subsystem of \(A\). Under what conditions can a homomorphism \(p:S\to E\) be extended to a homomorphism \(P:A\to E\) and how?

Keywords


16D99

Full Text:

PDF

References


J. Aczel, Lectures on Functional Equations and Their Applcations, Academic Press, New York, 1966.

J. Aczel, J.A. Baker, D. Z. Djokovic, P.L. Kanappan and F. Rado, Extensions of certain homomoprhisms of subsemigroups to homomorphisms of groups, Aequationes mathematicae, Vol. 6, Nos. 2-3 (1971), 263–271.

T.S. Blyth and E.F. Robertson, Algebra Through Practice, Book 3, Groups, Rings and Fields, Cambridge University Press, London, 1984.

R.H. Bruck, A Survey of Binary Systems, Springer-Verlag, Berlin-Heidelberg, 1971.

Neal H. McCoy, Introduction to Modern Algebra, Allyn and Bacon, Inc., Boston (USA), 1965.

A. Rosenfield, An Introduction to Algebraic Structures, Holden Day, New York (USA), 1968.




DOI: http://dx.doi.org/10.26713%2Fjims.v8i3.267

eISSN 0975-5748; pISSN 0974-875X